# SDR 0202276303

- Difficulty date: July 5, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 56,096 hours, 7,391 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THE RIGHT SIDE FLOOR PATH EMERGENCY LIGHTS ROWS 21-31 ILLUMINATING INTERMITTENTLY.  RECONNECTED WIRE.  OPERATIONAL CHECK GOOD.
